Alert archive / Wisconsin / Gale Warnings in 2020

Gale Warning 40, NWS Milwaukee, WI

November 2, 2020

NWS Milwaukee, WI issued this gale warning at Nov 2, 2020, 2:43 AM CST. It took effect at Nov 2, 2020, 8:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 2, 2020, 2:43 AM CST (08:43 UTC)
In effect from
Nov 2, 2020, 8:00 AM CST
Expired
Nov 2, 2020, 7:40 PM CST
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

211 
WHUS73 KMKX 020843
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
243 AM CST Mon Nov 2 2020

LMZ261-362-364-366-563-565-567-868-021645-
/O.NEW.KMKX.GL.W.0040.201102T1400Z-201102T2100Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
243 AM CST Mon Nov 2 2020

...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 3 PM CST THIS
AFTERNOON...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and waves 
  5 to 8 ft expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...From 8 AM this morning to 3 PM CST this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Strongest winds will start in the far north
  and shift down the Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-021645-
/O.NEW.KMKX.GL.W.0040.201102T1600Z-201103T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
243 AM CST Mon Nov 2 2020

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CST
THIS EVENING...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and waves 
  5 to 8 ft expected.

* WHERE...Southern Open Waters of Lake Michigan.

* WHEN...From 10 AM this morning to 8 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Strongest winds will start in the northern
  part of the south half and shift down the Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-021645-
/O.EXT.KMKX.SC.Y.0099.201102T1400Z-201103T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
243 AM CST Mon Nov 2 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
10 PM CST THIS EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected
  with occasional gusts to 35 kts possible.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 8 AM this morning to 10 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...There will be a very brief period where
  gale force gusts will be possible in the northern nearshore
  areas from North Point Light to Sheboygan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
530 
WHUS73 KMKX 021542
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
942 AM CST Mon Nov 2 2020

LMZ261-362-364-366-563-565-567-868-022100-
/O.CON.KMKX.GL.W.0040.000000T0000Z-201102T2100Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
942 AM CST Mon Nov 2 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and waves 
  5 to 8 ft expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...From 8 AM this morning to 3 PM CST this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-022345-
/O.CON.KMKX.GL.W.0040.201102T1600Z-201103T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
942 AM CST Mon Nov 2 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and waves 
  5 to 8 ft expected.

* WHERE...Southern Open Waters of Lake Michigan.

* WHEN...From 10 AM this morning to 8 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-022345-
/O.CON.KMKX.SC.Y.0099.000000T0000Z-201103T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
942 AM CST Mon Nov 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected 
  with occasional gusts to 35 kts possible.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 8 AM this morning to 10 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
736 
WHUS73 KMKX 022034
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
234 PM CST Mon Nov 2 2020

LMZ261-362-364-366-563-565-567-868-022145-
/O.EXP.KMKX.GL.W.0040.000000T0000Z-201102T2100Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
234 PM CST Mon Nov 2 2020

...GALE WARNING WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

Persistent gales have ended across the northern half of Lake
Michigan, although a few gale force gusts will remain possible in
isolated location for the next couple of hours.

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-030200-
/O.CON.KMKX.GL.W.0040.000000T0000Z-201103T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
234 PM CST Mon Nov 2 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and waves 
  5 to 8 ft expected.

* WHERE...Southern Open Waters of Lake Michigan.

* WHEN...From 10 AM this morning to 8 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-030400-
/O.CON.KMKX.SC.Y.0099.000000T0000Z-201103T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
234 PM CST Mon Nov 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected 
  with occasional gusts to 35 kts possible.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 8 AM this morning to 10 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
510 
WHUS73 KMKX 030140
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
740 PM CST Mon Nov 2 2020

LMZ080-669-671-673-675-777-779-870-872-874-876-878-030245-
/O.CAN.KMKX.GL.W.0040.000000T0000Z-201103T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
740 PM CST Mon Nov 2 2020

...GALE WARNING IS CANCELLED...

Winds have decreased this evening. Waves are below criteria and
gales have essentially ended on the southern half of Lake
Michigan. The Gale Warning is no longer in effect. 

$$

LMZ643>646-030245-
/O.CAN.KMKX.SC.Y.0099.000000T0000Z-201103T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
740 PM CST Mon Nov 2 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Surface winds have decreased this evening. Near shore waves are 
minimized, so the Small Craft Advisory is no longer in effect.

$$
KPL

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 1, 9:40 PM CST, 5 hours 3 minutes earlier.

Area forecast discussion, Nov 1, 9:40 PM CST, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
940 PM CST Sun Nov 1 2020

.UPDATE...
(Issued 923 PM CST Sun Nov 1 2020)

Winds have weaken this evening as high pressure works it way
across the region and all wind headlines have expired. Expecting
winds to pick back up tomorrow as the high continues to slide
south and a weak surface low pushes across eastern Ontario.
Otherwise, lowered temps a bit tonight given the lighter winds and
mostly clear skies, but the rest of the forecast remains on track
with warmer and quiet weather through the week.

Wagner

&&

.SHORT TERM...
(Issued 230 PM CST Sun Nov 1 2020)

Tonight through Tuesday:

The deep upper trough over the wrn Great Lakes will move into srn
Quebec and the Lower Great Lakes this evening. Differential AVA
will lead to strong 500 mb height rises this afternoon with
subsidence and drying leading to a clearing trend. Will have to
watch for a possible extension of the Wind Advisory over far ern
WI this afternoon as the passage of a sfc trough currently
approaching from the north may maintain the high wind gusts beyond
2 PM.

For tnt into Tue...the polar high over the Great Plains will
shift ewd across the srn USA, while a couple weak low pressure
areas move ewd across srn Canada. This will bring dry wly winds
and warm advection for Mon with the winds backing swly for Tue.
Temps will climb into the lower to middle 50s for Mon and near 60F
for Tue.

Gehring

&&

.LONG TERM...
(Issued 230 PM CST Sun Nov 1 2020)

Wednesday through Sunday:

A zonal jet stream over the nrn portion of the country will
transition to a ridge in the east as an upper trough approaches
from the west. This pattern will maintain sswly winds and very
mild temps with highs in the 60s each day.

Gehring

&&

.AVIATION...
(Issued 923 PM CST Sun Nov 1 2020)

Starting to see some high clouds work their way into the region
this evening, but VFR conditions and light winds will prevail into
Monday morning as high pressure continues to slide south. Could
see a brief period of LLWS in the morning with the lighter winds
at the surface and a westerly low-level jet aloft. Then southwest
to westerly winds will increase and become breezy through Monday
before decreasing Monday evening. Otherwise, VFR conditions are
expected to prevail through the period.

Wagner

&&

.MARINE...
(Issued 0939 PM CST Sun Nov 1 2020)

A strong surface low continues to push east across Quebec
tonight. Winds have and continue to weaken across the lake as an
area of high pressure pushes south down the Mississippi River
Valley overnight into Monday. Winds are expected to increase and
become more westerly on Monday as another area of low pressure
pushes across eastern Ontario. Small Craft Advisory conditions are
expected across our nearshore waters through Monday evening. Then
breezy southerly winds return on Tuesday and continue into
Wednesday as high pressure skirts up the east coast and another
low works its way across south central Canada.

Wagner

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...8 AM Monday
     to 9 PM Monday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Nov 1, 9:21 PM CST, 5 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
921 PM CST Sun Nov 1 2020

WIZ046-047-051-052-056>060-062>072-030330-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
921 PM CST Sun Nov 1 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-030330-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
921 PM CST Sun Nov 1 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Southwest to west winds expected to reach Small Craft Advisory
levels on Monday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-030330-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
921 PM CST Sun Nov 1 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

West to southwest winds will approach gale force for Monday
afternoon across portions of the open waters.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 9:10 PM CSTSmall Craft AdvisoryMKX23 hr

Nearby

Gale Warnings in Wisconsin, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.